The endo is not caring for my blood sugar, my primary is and he has recently put me on Januvia, that with the Metformin has my blood sugar is under control again....thanks!
I was on Metformin and Actos but with the scare of Actos causing cancer and me being without insurance, I couldn't afford to buy the Actos. That is when my sugar leaped up. After the bloodwork, Doc started me on the Metformin/Januvia (samples) and I'm good there now!
I have diabetes ll. My doctor has given me Actos 30 mg. I have been hearing a lot about this drug and none of it's good, saying long term use causes bladder cancer. My last A1c was 6.1 although now due for another one. I'm not sure the risk involved with this drug is worth the benefits as my sugar is not out of control and my numbers are always under 175. Is Actos a safe drug to use??
I've been on Actos for 9 years and have no problems. Avandia is effectively off the market but ACTOS was not removed. The diabetic educator should know better that suggest someone get off a drug. Suggesting that he/she contact their M.D. was a good idea, but not necessarily required, unless the 'one man in the class' is having noticable adverse side-effects. Rumor monger statements and posts like this one are more scary than it actually should be.
I also take powder welchol at supper. I would like to take my 1000mg of Januvia at bedtime to help lower my morning blood sugar readings that usually run in the 150's to 160, Any cons to taking the Januvia without food at bedtime?
Is it best to take actos in the morning or evening? I am on metformin and glipized, as well. Is it best to take actos along with these medications to be more effective?
This discussion is related to <a href='/posts/show/712307'>Best time to take meds</a>.
m also on actos plusmet 15/500 just once a day, with a insulin pump ( i take apidra in my pump)... byetta and actos plus met are very similar drugs doing the same thing.. the actos+met will make you gain weight very quickly.
How many shots of byetta are you taking a day a long with the actos plus met? and what dose of actos are you taking and why...
My hubby was dx'ed 2 weeks ago w/ diabetes II. His regular doc put him on 30 mg Actos daily. At 1st hubby's blood sugar was a whopping 390- now it's down to 76-90 in the am and no more than 180 even after lots of sugary food. Obviously the blood sugar is well under control now. The problem is, my husband's vision is going crazy! I know that diabetes can cause vision problems when blood sugar is high, but the way it's happening doesn't make sense.
Been on januvia for a week. Blood sugar is not going below 120 ...and as high as 250.
Was on glyburide. Had trouble with BS dropping as low as 40. Doc thought I would do
better with this drug. I have only one kidney so
was prescribed a 50mg dose. Will it regulate after I have been on for awhile?
Due to a lot of weight gain. My doctor took me off actos and put me on glumetza. I also take glipizide. The gulmetza does not seem to be working for me. My sugars are in the 200 + - range. Is there another generation 1 or 2 diabetes medicine that I can take with the glipizide that will work as good as the actos did and not cost so much? I would like to get off the glumetza. I am really thinking about asking the doctor to put me back on insulin (novolin R). Thank you for your input.
I have been on Metformin, Januvia and Glimeperide for a few years. They are not controlling my diabetes. She wanted me to try Victoza and give up the Januvia. I got over fear of giving myself the shot, but on the 3rd day I began to get sick. On the 4th and 5th days I couldn't even go to work. Changed shot to before bed instead of morning and it made no difference. After a little over a week I stopped it. Lost 5 lbs cause I couldn't eat anything.
I took Actos and within a week started having stomach and left side pains. I stopped actos and 75% of the symptoms are gone but I did see my doctor who ordered a CT scan which was normal. My labs have all been normal except I did show 21% atypical lymphs. Mono test was negative and so was H pylori blood test. I suspect the Actos started my problems. I felt bloated and full, pain in one specific area on left side, stomach stopped growling, etc.
i have done blood test on last month and my dibetologist asked me to take glucophage 500 on morning and januvia-100mg on night.after taking the same for 3 weeks my fasting sugar was under control.i m an IT professional.when i came to my work place ,bcz of work pressure and tensions ,my blood sugar level(fasting ) is getting high.
is it possible to take tahe same with glucophage 500 mg and januvia 100mg on night?
will give any issues?
I am afraid that it constantly being that high is going to cause damage. I have tried other medications such as Actos and Januvia but they did not make that big a difference. I tried the Byetta as well with the same results. So I am not afraid of needles or injections.
My question would be which insulin pens would be my best choice? I think a long acting such as Lantus and I might need a rapid acting one for meals? Any ideas would be greatly appreciated.
30am wake up. 2mg Glimepride at 5:00pm before dinner. Take glucose readings just before meds in am and pm. Currently avg 167 in the am and 114 in the pm. Active during the day but little activity during the evening and night. Anyone have information about switching the 30mg Actos + 4mg Glimepride to before dinner and the 2mg Glimepride at wake up in hopes of lowering the morning readings?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.